MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the onset date for the discomfort and swelling is unknown, the event date is estimated as february of 2026.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced discomfort and swelling.The patient stated that their usual discomfort was rated 6 out of 10, and when putting weight on the foot the discomfort is an 8 out of 10.The patient stated that some days they did not treat with the bone healing system device at all because the sflx 3 coil puts pressure on their swollen tendon.The patient noted that their level of activity had not changed recently but stated that they began putting weight on their foot approximately 3 weeks ago.The patient began taking approximately 10 steps per day, then returning to the wheelchair.The patient¿s doctor requested that the patient be switched to another bone growth stimulator as the patient had not had any bone growth.An orthopak device was shipped to the patient.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in following fields: b4- date of this report, d8-9-device service and availability, g3: date received by manufacturer, h3- device evaluated by manufacturer, h6- evaluation codes.A visual inspection of the customer returned item was performed.Included was a bhs controller part no.1068234 with serial no.(b)(6) received in a shipping box appearing to be in good condition from the visual/cosmetic point of view.The compliance data was downloaded for the bhs controller.The compliance data indicates that the unit treated for 47 hours and was used for 57 days.Review of the dhr indicates that the unit was manufactured on february 9, 2026.No abnormal condition reported on dhr.The unit ran burn-in with sample coil stand alone for ten (10) hours with ac adapter and (10) hours without an ac adapter without a problem.The compliance data was downloaded after the burn in test and a copy is included in the investigation section.The compliance report did accurately record the additional treatment time from the burn in test.Review of the signal was performed and the measurements were within specification.Test/inspections were completed by the quality department on the date of august 7, 2026.Review of complaint history identified (8) total complaints from (apr 22, 2025) to (apr 22, 2026) for pn (1068234, 1068233) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key25230633
Report Number0002242816-2026-00064
Device Sequence Number10183958
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale